Lineare Halbgruppen mit beschränkten Eigenwerten.

H. Lenz

Mathematische Annalen (1959)

  • Volume: 137, page 150-166
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lenz, H.. "Lineare Halbgruppen mit beschränkten Eigenwerten.." Mathematische Annalen 137 (1959): 150-166. <>.

author = {Lenz, H.},
journal = {Mathematische Annalen},
keywords = {Analytic geometry, projective geometry},
pages = {150-166},
title = {Lineare Halbgruppen mit beschränkten Eigenwerten.},
url = {},
volume = {137},
year = {1959},

AU - Lenz, H.
TI - Lineare Halbgruppen mit beschränkten Eigenwerten.
JO - Mathematische Annalen
PY - 1959
VL - 137
SP - 150
EP - 166
KW - Analytic geometry, projective geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.